Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Decrease in semen ejection. Erection and sex normal. Is it something to worry about? Recommendations?

Hi i am 27 male having a healthy sexual life but from last 3-4 days i have seen a sudden decrease in my semen it is 60-70% less then earlier, it feels like some thing is blocking it from coming out . My sex drive is same and i dont have any problem in erection or having sex everything is normal as earlier except my ejection of semen. I am not in any kind of drugs or changed my diet plan . Please help me out i am stressed due to it.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have doubt of your semen volume being less during last 3-4 days.

There is nothing to worry about it it happens once in a while without any obvious organic cause.

Sometimes it may be less due to more sexual activities over a short period.of time (frequent intercourse).

Drink plenty of water .This should get cured of itss own and do not need any medication.

Dr.Patil
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor